KOPS - Das Institutionelle Repositorium der Universität Konstanz

Invariance of total nonnegativity of a tridiagonal matrix under element-wise perturbation

Invariance of total nonnegativity of a tridiagonal matrix under element-wise perturbation

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

ADM, Mohammad, Jürgen GARLOFF, 2014. Invariance of total nonnegativity of a tridiagonal matrix under element-wise perturbation. In: Operators and Matrices. 8(1), pp. 129-137. ISSN 1846-3886. Available under: doi: 10.7153/oam-08-06

@article{Adm2014Invar-29986, title={Invariance of total nonnegativity of a tridiagonal matrix under element-wise perturbation}, year={2014}, doi={10.7153/oam-08-06}, number={1}, volume={8}, issn={1846-3886}, journal={Operators and Matrices}, pages={129--137}, author={Adm, Mohammad and Garloff, Jürgen}, note={Link zur Veröffentlichung in den "Konstanzer Schriften in Mathematik": http://nbn-resolving.de/urn:nbn:de:bsz:352-209870} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/29986"> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/29986"/> <dc:contributor>Adm, Mohammad</dc:contributor> <dcterms:abstract xml:lang="eng">Tridiagonal matrices are considered which are totally nonnegative, i.e., all their minors are nonnegative. The largest amount is given by which the single entries of such a matrix can be perturbed without loosing the property of total nonnegativity.</dcterms:abstract> <dcterms:issued>2014</dcterms:issued> <dc:creator>Garloff, Jürgen</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-02-24T10:10:15Z</dc:date> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:title>Invariance of total nonnegativity of a tridiagonal matrix under element-wise perturbation</dcterms:title> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-02-24T10:10:15Z</dcterms:available> <dc:creator>Adm, Mohammad</dc:creator> <dc:language>eng</dc:language> <dc:contributor>Garloff, Jürgen</dc:contributor> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto